Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 12(1); 2014 > Article
Two Cases of Intoxication with Phentermine
Jae Eun Ku, Young Seon Joo, Je Sung You, Sung Phil Chung, Hahn Shick Lee
Journal of The Korean Society of Clinical Toxicology 2014;12(1):35-38
DOI: https://doi.org/
Published online: June 30, 2014
  • 91 Views
  • 1 Download
  • 0 Crossref
  • 0 Scopus
1Department of Emergency Medicine, Yonsei University College of Medicine
2Department of Emergency Medicine, Yonsei University College of Medicine
3Department of Emergency Medicine, Yonsei University College of Medicine
4Department of Emergency Medicine, Yonsei University College of Medicine
5Department of Emergency Medicine, Yonsei University College of Medicine

Phentermine has been widely used as an appetite suppressant since 2004 in Korea. The authors experienced two cases of acute phentermine overdose and report with the literature review. A 36-year-old man and a 24-year-old woman presented together to the emergency department with taking 13 tablets (390 mg) of phentermine 16 hours ago. They had tachycardia, hypertension and complained visual symptoms, nausea, insomnia and anxiety. These symptoms were resolved by conservative management.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology